2 doctors weighed in:

I am experience brown discharge on second week of the pill (necon), what is it?

2 doctors weighed in
Dr. Hector Chapa
Obstetrics & Gynecology
1 doctor agrees

In brief: Normal adjustment

When on oral contraception, it's not unusual to have brownish discharge or even spotting as the uterus adjusts to the hormones in the pill.
This is called breakthrough bleed and should resolve with time. Keep on your regimine, don't skip pills and try to take the pills the same time each day. That will help provide a more stable environment for your uterus.

In brief: Normal adjustment

When on oral contraception, it's not unusual to have brownish discharge or even spotting as the uterus adjusts to the hormones in the pill.
This is called breakthrough bleed and should resolve with time. Keep on your regimine, don't skip pills and try to take the pills the same time each day. That will help provide a more stable environment for your uterus.
Dr. Hector Chapa
Dr. Hector Chapa
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors